# SDR DALA2015082505199

- Difficulty date: August 24, 2015
- Submitted: August 25, 2015
- Operation: Air carrier
- Aircraft: N910DL
- Make and model: Doug MD-88
- Aircraft serial: 49541
- Aircraft time: 73,428 hours, 56,901 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Fairing
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON LOWER FAIRING 3703A AFT SECTION.  DAMAGE AREA WAS CUT OUT IAW SRM 55-03, D FIG 17 AND ERA 464895-14MA, REV F AND WAS REPAIR IAW SRM 55-03-D, FIG 17 AND ERA 464895-14MA, REV F.
